Medical Questions > Conditions and Diseases > Vision and Eye Disorders Forum

Can Dizziness and "Afterimages" be caused by Birth Control P

User Profile
at the beginning of this week I experienced a little dizziness, followed by "afterimages" or trailers that have stuck with me until today, now 6 days. They are what I would call mild, but annoying. I went to the eye doc, and he said all was fine. I feel okay otherwise. I am 25, gave birth about 8 months ago. No history of brain problems in family. Have always gotten migraines, as my father and his mother have. Don't want to worry myself to death either. I stopped taking my birth control pills because I called the clinic I go to and they said it would be wise, and to just use condoms for a little while. Could it have been the pills? Ortho tri cyclen lo. I have had breakthrough bleeding, headaches and nausea on them. More recently I have gotten dark patches of skin on my face. The pill warnings do include all of this, and also say that some bad results are dizziness and change in vision. Should I be concerned about a brain tumor or something worse?


Did you find this post helpful?
|

User Profile
replied June 19th, 2006
Vision & Eye Disorders Answer A1120
It doesn't seem likely that your symptoms are connected with birth control pills. I recommend you to visit your GP for a physical examination and some standard blood analyses. Dark patches on your the skin of your face can be the result of the pills. It doesn't seem that you have brain tumor or anything serious. You were used to birth control pill and now you've stopped taking them. This withdrawal combined with the recent child delivery can have an inpact on your mental and physical condition.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vision and Eye Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.